# SDR AALA201907029031

- Difficulty date: June 28, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 73,252 hours, 9,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: ESPU BATTERY DEAD STATION 739 TO 764. MAINTENANCE REPLACED ESPU BATTERY PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
